Performance analysis of adaptive wormhole routing in a two-dimensional torus

Francesco Quaglia, Bruno Ciciani, and Michele Colajanni


Published in: Parallel Computing, 2002
pdf Download PDF

Abstract:

BibTeX Entry:

@article{Qua02c,
title = {Performance analysis of adaptive wormhole routing in a two-dimensional torus},
author = {Quaglia, Francesco and Ciciani, Bruno and Colajanni, Michele},
journal = {Parallel Computing},
volume = {28},
number = {3},
pages = {485--501},
year = {2002},
publisher = {Elsevier}
}